# SDR IPXA2016040701788

- Difficulty date: March 31, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082541
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN DECK FLOOR PANEL WSP 0825-41 DELAMINATED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FLOOR PANEL IAW DWG WSP0825 AND 5320-27386-C.
